# SDR DALA2024090908838

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N821DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31932
- Aircraft time: 33,472 hours, 12,985 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 6176510) FA REPORTED NEAR ROW 10/11 IN FLT AT CRUISE ALT. REVIEWED 60 DAY HISTORY FOR ATA 2100, 2400, 2500, &3600. NO SMOKE / ODOR RELATED ISSUES. UNABLE TO DEBRIEF WITH F/A. FLIGHT CREW DEPARTED AIRCRAFT BEFORE MTC ARRIVED. SMOKE QUESTIONNAIRE WAS COMPLETED, HYDRAULIC RESERVOIR WAS NOT OVER SERVICED REF B737 AMM 12-12-00. UNABLE TO DETERMINE SOURCE OF SMELL. R/R LT & RT RECIRC FILTERS REF B737AMM 21-26. T/S PER FIM 21-00 B737, FOUND BATTERY PACK AT ROW 25ABC INOP, STEP 7, NO DIRTY OVENS, STEP 8, UNABLE TO IDENTIFY ODOR / SMELL, STEP 9, NO ODOR EXISTS. ACCOMPLISHED W/C 21-45-00-700-801. C/W NO GO ODI PREVENTION, R/R BATTERY PACK M1670 REF B737 AMM 33-51.
